# SDR AU961191

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757-200 SERIES
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel System
- Condition: Faulty
- Location: Fuel Distrbution
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE RECEIVED FUEL FROM RH TANK ONLY,  CAUSING OUT OF BALANCE CONDITION - INVESTIGATION COULD FIND NO FAULTS WITH THE FUEL SYSTEM
